# SDR CALA2025081107540

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 98,228 hours, 24,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON ROW 9 ABC INOP. APPLIED MEL 3321B (M) PROCEDURES COMPLIED WITH MEL 3321B REJECT REMOVED AND REPLACED FUSE IN BATTERY PACK M10919 IAW WDM 33-51-13-2 AND AMM 33-51-07-962-071. CKS OK IAW AMM 33-51-00-715-039.
